MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY TIMESH ®; PLATE, FIXATION, BONE

MEDTRONIC NEUROSURGERY TIMESH ®; PLATE, FIXATION, BONE
Model Number 016-200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 03/23/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding a cranial mesh for a skull defect repair.It was reported that one year ago, the patient's left forehead surgical incision showed incision dehiscence, the titanium plate was slightly exposed, and the skin nutrition was poor.After contacting the hospital, surgery was recommended to remove the titanium plate.After careful consideration, the family requested conservative treatment.After treatment, the patient's condition progressively worsened and the exposure area of the left frontal titanium plate progressively expanded.The patient had been taking enalapril 10mg orally for a long time, about 12 years ago.The patient underwent intracerebral hematoma removal and decompressive craniectomy, and had a history of secondary epilepsy.Recently, the patient had taken levetiracetam tablets 0.25 once a night.Under general anesthesia, skull metal plate removal, epidural abscess excision and skin defect repair were performed.The operation went smoothly.After the operation, ecg monitoring, oxygen inhalation, nebulization, as well as hemostasis, anti-inflammatory and fluid replacement were given, so as to increase enteral nutrition, and regular dressing change for head surgery incision.
 
Additional Manufacturer Narrative

Brand Name
TIMESH ®
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona dr
goleta CA 93117
Manufacturer (Section G)
MEDTRONIC NEUROSURGERY
125 cremona dr
goleta CA 93117
Manufacturer Contact
justin ellis
4620 n. beach st.
fort worth, TX 76137
7635265677
MDR Report Key20852311
Report Number2021898-2024-00110
Device Sequence Number18180713
Product Code HRS
UDI-Device Identifier00643169620650
UDI-Public00643169620650
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K062348
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number016-200
Device Catalogue Number016-200
Device Lot NumberT181819
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2024
Supplement Date Received by Manufacturer12/17/2024
Initial Report FDA Received Date12/05/2024
Supplement Report FDA Received Date12/19/2024
Date Device Manufactured02/28/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age66 YR
Patient SexMale